# SDR 98FDEA00759

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22930
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: Inop
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

98-307 - MAIN CARGO SMOKE DET POS NR 4 CAME ON IN FLT.  REMOVED AND REPLACED DET PRECAUTIONARY FOR RETURN BK DUE TO NR 4 SMOKE DET LIGHT ON DURING CLIMB-OUT.  RAMP INSP ALL CARGO FOR EVIDENCE OF SMOKE, NONE FOUND.  CARGO SMOKE DETECTION SYS TEST NORM ON GRND.  ALL WORK DONE IAW MM CHAPTER 26-16-1,PG 401
